# SDR FDEA201112175334

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193620200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FR-35 BETWEEN SEAT TRACKS 4L AND 5L CLEVIS ADAPTER HAS CROWN DAMAGE. R & R CLEVIS ADAPTER AT FR-35 BETWEEN SEAT TRACK 4L AND 5L IAW SRM 51-72-10 AND 51-40-21.
